Emphysema after radiotherapy

/static/themes-v3/default/images/default/home/bg-generic.jpg?1516194360

Patients Respiratory system

1 answer

42 views

Topic of the discussion



Posted on

After I had my radiotherapy it has left me with emphysema I am supposed to have rehabilitation exercise but I am on a waiting list it's been nearly a yr now I used to take lisinipril but my general practitioner changed it to canderstan to see if it helps it doesn't I still have a really bad cough, and my chest and ribs hurt me every time I cough I get very breathless when I walk to the toilet to my chair 

Beginning of the discussion - 16/04/2019

Emphysema after radiotherapy

• Community manager
Posted on

@Tigger.co.uk Hello Tigger, thank you for posting :)

I am going to tag some members who may be able to answer your questions and guide you :)

@Susannah@Dodger99@POORBOY@Elysia@mickey1946@maxxie33@Franki@Alylou@smiler52@Nicky67@gameshow@Blackwidow@Pedlar@Weegiman@ingham@Taffyruffles@MizzyMack@Sisyphus@Sanste@Bribarb@nepher@baybes@daisy1961@CasperCat@Tina Cross@firemanpip@rugby57@debs56@valwilson21@angie1961@ToniaMarieRudd@Artist23@Ourjude@dbirden@presto@fisherman‍